# SDR 96ZZZX4133

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47RF
- Make and model: Gulstm 500S
- Aircraft serial: 3261
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV8402
- Condition: Lug Broken
- Location: Case Mount
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING 100-HOUR FACTORY INSPECTION, FOUND ALTERNATOR MOUNT LUG ON LEFT ALTERNATOR BROKEN, ALTERNATOR SYSTEM WAS OPERATING.  MOUNTING LUG WAS BROKEN OFF CASE OF ALTERNATOR.  EXCHANGE ALTERNATOR INSTALLED.
